MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAK DOUBLE LOADED W/ 1.3 SUTURETAPE; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE

ARTHREX, INC. FIBERTAK DOUBLE LOADED W/ 1.3 SUTURETAPE; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Model Number FIBERTAK DOUBLE LOADED W/ 1.3 SUTURETAPE
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/23/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2022, it was reported by an arthrex employee via email that an ar-3602-2 fibertak inserter broke when the anchor was being inserter into the patient.Broken pieces were not retrieved and everything remains in the patient, as case was completed using the device.This occurred during a rcr procedure (b)(6) 2022.However; during the procedure, surgeon was unaware the inserter broke in the patient.No further information has been given at this time.Arthrex employee cannot verify whether the fibertak was from lot number 10149849 or 10401372.
 
Additional Manufacturer Narrative
Complaint confirmed.Upon visual inspection, it was noted that a portion of the inserter is missing.The piece was not returned for investigation.The breakage point was noted to be smooth.The length was measured and 2.2 inches of the inserter shaft was found to be missing.The cause of this remains undetermined.

Brand Name
FIBERTAK DOUBLE LOADED W/ 1.3 SUTURETAPE
Common Device Name
FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key14136489
Report Number1220246-2022-04751
Device Sequence Number17370752
Product Code MBI
UDI-Device Identifier00888867206953
UDI-Public00888867206953
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K181769
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFIBERTAK DOUBLE LOADED W/ 1.3 SUTURETAPE
Device Catalogue NumberAR-3602-2
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2022
Supplement Date Received by Manufacturer03/30/2022
Initial Report FDA Received Date04/18/2022
Supplement Report FDA Received Date08/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown